Follow
Esmir Pilav
Esmir Pilav
Faculty of Science, University of Sarajevo
Verified email at pmf.unsa.ba - Homepage
Title
Cited by
Cited by
Year
Dynamics of a two-dimensional system of rational difference equations of Leslie--Gower type
S Kalabušić, MRS Kulenović, E Pilav
Advances in Difference Equations 2011, 1-29, 2011
432011
Stability of a certain class of a host–parasitoid models with a spatial refuge effect
E Bešo, S Kalabušić, N Mujić, E Pilav
Journal of biological dynamics 14 (1), 1-31, 2020
322020
Global dynamics of a competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Advances in Difference Equations 2009 (1), 132802, 2010
302010
Local dynamics and global attractivity of a certain second-order quadratic fractional difference equation
MRS Kulenović, E Pilav, E Silić
Advances in Difference Equations 2014, 1-32, 2014
182014
Global dynamics of quadratic second order difference equation in the first quadrant
J Bektešević, MRS Kulenović, E Pilav
Applied Mathematics and Computation 227, 50-65, 2014
182014
Multiple attractors for a competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Abstract and Applied Analysis 2011, 2011
182011
The invariant curve caused by Neimark-Sacker bifurcation of a perturbed Beverton-Holt difference equation
T Khyat, MRS Kulenovic, E Pilav
International Journal of Difference Equations 12 (2), 267-280, 2017
172017
Dynamics of a two-dimensional competitive system of rational difference equations with quadratic terms
V Hadžiabdić, MRS Kulenović, E Pilav
Advances in Difference Equations 2014, 1-32, 2014
172014
Neimark–Sacker bifurcation and stability of a certain class of host-parasitoid models with host refuge effect
E Bešo, S Kalabušić, N Mujić, E Pilav
International Journal of Bifurcation and Chaos 29 (12), 1950169, 2019
162019
Global dynamics of anti-competitive systems in the plane
S Kalabušic, MRS Kulenovic, E Pilav
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 20, 477-505, 2013
152013
Boundedness of solutions and stability of certain second-order difference equation with quadratic term
E Bešo, S Kalabušić, N Mujić, E Pilav
Advances in Difference Equations 2020 (1), 19, 2020
142020
Basins of attraction of period-two solutions of monotone difference equations
A Bilgin, MRS Kulenović, E Pilav
Advances in Difference Equations 2016, 1-25, 2016
142016
Birkhoff normal forms, KAM theory and symmetries for certain second order rational difference equation with quadratic term
S Jašarević-Hrustić, Z Nurkanović, M Kulenovic, E Pilav
142015
The Naimark-Sacker bifurcation and asymptotic approximation of the invariant curve of a certain difference equation
T Khyat, MRS Kulenovic, E Pilav
J. Comp. Anal. Appl 23 (8), 1335-1346, 2017
122017
Asymptotic approximations of a stable and unstable manifolds of a two-dimensional quadratic map
J Bekteševic, MRS Kulenovic, E Pilav
J. Comp. Anal. Appl 21, 35-51, 2016
112016
Birkhoff normal forms and KAM theory for Gumowski-Mira equation
MRS Kulenović, Z Nurkanović, E Pilav
The Scientific World Journal 2014, 2014
102014
Birkhoff normal forms, KAM theory and time reversal symmetry for certain rational map
E Denette, MRS Kulenović, E Pilav
Mathematics 4 (1), 20, 2016
92016
Period-doubling and Neimark–Sacker bifurcations of a beddington host-parasitoid model with a host refuge effect
S Kalabušić, D Drino, E Pilav
International Journal of Bifurcation and Chaos 30 (16), 2050254, 2020
82020
Global behavior and bifurcation in a class of host–parasitoid models with a constant host refuge
S Kalabušić, D Drino, E Pilav
Qualitative theory of dynamical systems 19 (2), 66, 2020
82020
Global dynamics of an anti-competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Journal of Difference Equations and Applications 19 (11), 1849-1871, 2013
82013
The system can't perform the operation now. Try again later.
Articles 1–20